# SDR IXXA202512097082

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 90,481 hours, 39,456 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FIRE WARNING DURING CLIMBOUT FOR ONE SECOND. IAW FAULT ISOLATION MANUAL 26-10 FAULT TREE 803 AND AUTOMATIC FIRE OVERHEAT LOGIC TEST SYSTEM NO FAULTS NOTED. OPS CHECKED GOOD IAW AMM 26-10-00.
